Hey, I dont have as much time as I usually do anymore because of class and exams and everything. I have been having trouble focusing on anything. Whenever I get online, I used to stay on forever and be so focused on replying to people, and working on the blog that I do for a youth forum. But now, I cant focus at all. I try to get on here and read posts and help out. I havent been doing my required blog posts and everything. I need to be doing more, but cant focus.
I have a med for that, but it was expensive so I couldnt get it. I go to the doc today and hopefully I can get it changed and maybe it will help.
I have been taking trazadone to help me sleep and it works great for my sleep. My question is: Do I have to take it every night? OR just when I need it? Some nights I go to bed later and know I have to get up early so I wont take it... but the next day I am less rested and feel shaky and bothered(best way I can explain it)... are these similar to withdrawals? When I do take it I get good sleep and wake up and feel like I actually slept. Im just wondering if I should be taking it everyday. I will ask the doc today also.
I guess I have been doing better. Everyone makes comments that I appear brighter(I guess I dress up more now)..and that I smile more and talk more. I guess that means my meds are helping.
MY fibromyalgia just might kill me yet! Im having a TON of problems with it. I am constantly hurting all the time. Mostly my legs from walking so much and going up and down so many stairs..or standing or sitting for long periods in class/lab. I just hurt all over all the time now.. I really dont want to take anything for it. Especially pain meds, I tend to get addicted and abuse them so I stay away. And the lyrica made me gain so much weight... Plus, I am already taking 3 different meds just so I can function during the day. Anitdepressants, sleep meds, and focus meds... next pain meds? I dont want that, but I dont know how long I can do this.
What is the new Fibro med? I forgot the name... perhaps I could give that a try if it didnt cause problems with my other meds.. thats what Im most afraid of...
Anyways, I have to get to class, thanks for letting me vent a little.
Lyrica (15 months-quit Feb. 09), Paxil (10 months-quit 6-4-09), Cymbalta 6-6-09(horrible effects), Prozac (July 09), Rozerem, Melatonin Fibromyalgia, Depression, Anxiety, Panic Attacks-in therapy-pdoc-therapist: dx'ed with Dysthymia
"Cracks in the concrete are just reminders that you fall apart
no matter how strong you are"
"Sometimes it is best to
forget what you feel and remember what you deserve"